# SDR 2006FA0000869

- Difficulty date: March 15, 2006
- Submitted: August 30, 2006
- Operation: General aviation
- Aircraft: N4473V
- Make and model: Beech 35BEECH
- Aircraft serial: D1291
- Engine: Cont E185*
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: 35405130
- Condition: Cracked
- Location: Stabilizer
- Part time: 4,329 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER FITTING REMOVED FROM AC TO BE CHECKED IAW AD76-05-04.  DYE PENETRANT INSPECTION REVEALED (2) CRACKS RADIATING FROM THE LOWER BOLT HOLE ATTACHMENT POINTS AS DEPICTED IN DWG.  PROBABLE CAUSE COULD BE FROM IMPROPER TORQUE OF ATTACHMENT BOLTS AT PREVIOUS INSPECTION.  THIS PART IS TO BE INSPECTED EACH 1,000 HRS TIME IN SERVICE.  SUGGEST PROPER TORQUE BE APPLIED DURING INSTALLATION OR UPGRADE OLD FITTING TO THE NEW STYLE FITTING PN 35405130.  (K)
